Volume 5, Issue 4
The Multigrid Method with Correction Procedure

Zhi-Qiang Cai

DOI:

J. Comp. Math., 5 (1987), pp. 336-341.

Published online: 1987-05

Preview Full PDF 188 1761
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-336, author = {Zhi-Qiang Cai}, title = {The Multigrid Method with Correction Procedure}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {336--341}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9557.html} }
TY - JOUR T1 - The Multigrid Method with Correction Procedure AU - Zhi-Qiang Cai JO - Journal of Computational Mathematics VL - 4 SP - 336 EP - 341 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9557.html KW - AB -
Zhi-Qiang Cai. (1970). The Multigrid Method with Correction Procedure. Journal of Computational Mathematics. 5 (4). 336-341. doi:
Copy to clipboard
The citation has been copied to your clipboard